A mapping of Appel-like polynomials by means of infinite-order differential operators with constant coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 57-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_6_a10,
author = {G. D. Storchevaya},
title = {A mapping of {Appel-like} polynomials by means of infinite-order differential operators with constant coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {57--59},
year = {1982},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_6_a10/}
}
TY - JOUR AU - G. D. Storchevaya TI - A mapping of Appel-like polynomials by means of infinite-order differential operators with constant coefficients JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1982 SP - 57 EP - 59 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1982_6_a10/ LA - ru ID - IVM_1982_6_a10 ER -
%0 Journal Article %A G. D. Storchevaya %T A mapping of Appel-like polynomials by means of infinite-order differential operators with constant coefficients %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1982 %P 57-59 %N 6 %U http://geodesic.mathdoc.fr/item/IVM_1982_6_a10/ %G ru %F IVM_1982_6_a10
G. D. Storchevaya. A mapping of Appel-like polynomials by means of infinite-order differential operators with constant coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 57-59. http://geodesic.mathdoc.fr/item/IVM_1982_6_a10/